Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 151, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 30, 2017, 5:46 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2017, 5:46 PM EDT (21:46 UTC)
- Expired
- May 30, 2017, 6:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 41 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 6:30 PM EDT | TSTM WND DMG | 4 Ne Lakeside, FL | HAM RADIO OPERATOR REPORTED DOWNED TREES AT THE INTERSECTION OF BELLAIR BLVD AND KEVIN DRIVE IN THE ORANGE PARK AREA. |
| May 30, 6:30 PM EDT | TSTM WND DMG | 4 Ne Lakeside, FL | WJAX TV REPORTS A TREE DOWNED BY STRONG WIND GUSTS OVER A CAR ALONG KINGSLEY AVENUE IN ORANGE PARK. TIME OF DAMAGE ESTIMATED BY RADAR. |
| May 30, 6:30 PM EDT | TSTM WND DMG | 4 Ne Lakeside, FL | NUMEROUS HOMES DAMAGED FROM FALLEN TREES JUST NORTH OF KINGSLEY AVENUE AND SOUTH OF THE ORANGE PARK MALL. SEVERAL CARS ALSO DAMAGED FROM DOWNED TREES. |
| May 30, 6:30 PM EDT | TSTM WND DMG | 4 Nne Lakeside, FL | WJXT TV REPORTS TREES DOWNED IN THE VICINITY OF ORANGE PARK MALL ALONG LOMA PLACE, ALDER DRIVE, AND BARTLETT AVENUE. |
| May 30, 6:40 PM EDT | TSTM WND DMG | 4 Nne Lakeside, FL | WJXT TV REPORTS TREES DOWNED IN THE VICINITY OF ORANGE PARK MALL ALONG LOMA PLACE, ALDER DRIVE, AND BARTLETT AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1304 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted.
192
WUUS52 KJAX 302146
SVRJAX
FLC019-031-109-302230-
/O.NEW.KJAX.SV.W.0151.170530T2146Z-170530T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
546 PM EDT TUE MAY 30 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northwestern St. Johns County in northeastern Florida...
Northeastern Clay County in northeastern Florida...
Southeastern Duval County in northeastern Florida...
* Until 630 PM EDT
* At 546 PM EDT, severe thunderstorms were located along a line
extending from near Doctors Inlet to near Picolata, moving north at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Orange Park, Green Cove Springs, Mandarin, Fruit Cove, Fleming
Island, Nocatee, Durbin, Bellair-Meadowbrook Terrace, Switzerland
and Picolata.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3028 8174 3013 8140 2990 8160 3001 8186
TIME...MOT...LOC 2146Z 180DEG 7KT 3005 8180 2995 8160
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI2 follow-up statements
444
WWUS52 KJAX 302202
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
602 PM EDT TUE MAY 30 2017
FLC019-031-109-302230-
/O.CON.KJAX.SV.W.0151.000000T0000Z-170530T2230Z/
St. Johns FL-Clay FL-Duval FL-
602 PM EDT TUE MAY 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTH CENTRAL
DUVAL COUNTIES...
At 602 PM EDT, severe thunderstorms were located along a line
extending from near Doctors Inlet to near Picolata, moving north at
10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Orange Park, Green Cove Springs, Mandarin, Fruit Cove, Fleming
Island, Bellair-Meadowbrook Terrace, Switzerland, Picolata, Doctors
Inlet and Bayard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3019 8178 3019 8154 3017 8149 3003 8149
2999 8152 2990 8160 3001 8186
TIME...MOT...LOC 2202Z 180DEG 7KT 3008 8180 2998 8160
HAIL...1.00IN
WIND...60MPH
$$
ENYEDI609
WWUS52 KJAX 302225
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
625 PM EDT TUE MAY 30 2017
FLC019-031-109-302235-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-170530T2230Z/
St. Johns FL-Clay FL-Duval FL-
625 PM EDT TUE MAY 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ST. JOHNS...
NORTHEASTERN CLAY AND SOUTH CENTRAL DUVAL COUNTIES WILL EXPIRE AT 630
PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
LAT...LON 3019 8178 3019 8154 3017 8149 3003 8149
2999 8152 2990 8160 3001 8186
TIME...MOT...LOC 2225Z 180DEG 7KT 3012 8180 3002 8160
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:20 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 30, 2:20 PM EDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 220 PM EDT Tue May 30 2017 .NEAR TERM...This afternoon through Wed Night... Latest hi-res model guidance continues to show scattered showers/t-storms expected to develop along sea breezes...merging between Hwy 301 and I-95 in the 5p-7p period...then working eastward to coast while decreasing in coverage later in the evening. Conditions appear favorable for a few intense storms with strong gusty winds and frequent lightning. Some uncertainty in guidance as to amount of coverage...currently limiting hourly POP values to around 50 pct. Guidance hints at weak shortwave/mid level wind max moving across GA tonight...possibly triggering additional showers/t-storms later tonight...and will maintain at least low POP values across se GA through at least 06z. Low temp forecast around 70 inland...lwr 70s coast looks fine. For Wednesday a repeat performance with another round of scattered showers/ storms during the afternoon...with greatest coverage again between I-95 and Hwy 301. Consensus guidance supports current high temp forecast for Wed... around 90/lwr 90s well inland...upr 80s I-95 corridor...mid 80s coast. .SHORT TERM...Thu through Fri... Thu & Thu night...A washed out frontal zone and associated moisture settle across SE GA Thu morning with an early start to showers and possibly a rouge thunderstorm then this trough axis will settle across NE FL into the afternoon. This feature combined with the sea breezes and very light light steering flow of 5-10 kts will bring elevated rain chances in the 40-60% range across the forecast area with the potential for some locally heavy rainfall due to slow storm motion. Severe storms not expected with weak upper level forcing aloft but gusty wet downbursts will be possible due to precipitation loading. Mostly to partly cloudy skies expected with muggy conditions with highs in the upper 80s. Rainfall coverage and intensity will decrease with loss of heating Thu night but isolated showers will be possible with the trough axis lingering across the region. Mild low temperatures will range in the low to mid 70s. Fri & Fri night...Diffuse frontal boundary will linger across the forecast area with moisture and sea breeze forcing combining to bring elevated rain chances once again with showers and isolated tstorm potential by late morning. Scattered to numerous showers and tstorms will develop into the afternoon and early evening hours with a focus for precipitation along the slightly more dominant east coast sea breeze by early afternoon with rainfall shifting inland into the evening. Locally heavy rainfall will remain the primary convective hazard due to high precipitable water values and slow storm motion as well as gusty wet down burst wind potential. Severe storms not expected as upper level ridge strengthens over the Gulf of Mexico with a slightly warming trend and high temps nearing 90 degrees inland. Rainfall will gradually fade after sunset Fri night with a continuation of muggy overnight conditions with lows in the low/mid 70s. .LONG TERM...Sat through Tue... Weekend...Partly cloudy skies with scattered mainly afternoon and evening sea breeze showers and thunderstorms expected both Sat and Sun under southerly steering flow 10 kts or less with precipitable water values rising into the 1.8 to 2 inch range. Light south steering flow Sat will enable both the east/west coast sea breezes to press inland with a merger between the I-75 corridor and Highway 301 during the evening. Sun steering flow transitions to more SW which will bring a more dominant west coast sea breeze inland from the Gulf coast region early afternoon with a focus for the merger along and east of Highway 301 during the evening. Temperatures will trend near to above climo values with highs in the upper 80s and low temperatures in the low 70s. Mon & Tue...Mostly cloudy as rain chances increase ahead of an approaching front. Warm and moist air from the Gulf of Mexico will funnel over the region as precipitable water values rise above 2 inches per the GFS40 under deep layer SW steering flow near 10-15 kts. Monday scattered to numerous showers and tstorms are expected with locally heavy rainfall potential. Even more widespread rainfall likely Tuesday as the surface front lowly settles south of the region through mid week bringing locally heavy rainfall potential. High temperatures will trend near to slightly below climo values due to increased cloud cover with muggy low temperatures above normal in the 70s. && .AVIATION...VFR conditions expected...except for lower conditions associated with scattered afternoon/early evening showers/storms. Greatest coverage around TAF sites expected to be 21z-01z...included TEMPO for TSRA with gusty winds for that period. VFR conditions expected tomorrow...with another round of scattered TSRA just after end of TAF period. Conditions appear favorable for intense downdrafts leading to strong gusty surface winds with the stronger TSRA. && .MARINE...High pressure will remain centered over the western Atlantic over the remainder of the week with a ridge of high pressure extending westward over the coastal waters. This pattern will promote fairly light winds and low seas through the rest of the week. Rip Currents...generally low risk this week given low waves and weak swell activity && .FIRE WEATHER...Increasing rain chances over the next several days with minimum humidity rising into the 40-50% range Wednesday and 45-55% range Thursday. Sea breezes will continue each afternoon. The greatest coverage of showers/tstorms will be during the afternoon and evening. Daytime dispersion near 20 units are possible on Thursday due to very weak transport winds. && .PRELIMINARY POINT TEMPS/POPS... AMG 69 90 69 89 / 30 40 40 50 SSI 72 84 73 85 / 30 40 30 40 JAX 71 89 70 87 / 30 50 40 50 SGJ 73 85 72 85 / 30 40 30 40 GNV 69 92 69 89 / 20 40 30 60 OCF 71 92 70 90 / 20 40 20 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Enyedi/Wolf/Shuler
Hazardous weather outlook, May 30, 8:55 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 855 AM EDT Tue May 30 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-310915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 855 AM EDT Tue May 30 2017 This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... Scattered afternoon and evening thunderstorms are expected. The strongest storms will be capable of strong gusty winds and very heavy rainfall. Greatest potential for storms will be between the I-95 corridor and Highway 301. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms are expected each afternoon and evening from Wednesday through the weekend. Isolated strong thunderstorms will be possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Local storm report, May 30, 5:13 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT TUE MAY 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL NEWBERRY 29.64N 82.61W
05/30/2017 E0.25 INCH ALACHUA FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PEA SIZED HAIL IN NEWBERRY.
&&
SHULERSpecial weather statement, May 30, 5:17 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
517 PM EDT TUE MAY 30 2017
FLZ030>032-036-302200-
Union FL-Alachua FL-Bradford FL-Clay FL-
517 PM EDT TUE MAY 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALACHUA...BRADFORD...
CENTRAL UNION AND WEST CENTRAL CLAY COUNTIES UNTIL 600 PM EDT...
At 517 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Camp Blanding to 6 miles south of Alachua.
Movement was northeast at 10 mph.
Nickel size hail and Wind gusts of 35 to 50 mph can be expected
along with possible minor damage.
Locations impacted include...
Gainesville, Starke, Lake Butler, Raiford, Worthington Spring,
Alachua, High Springs, Worthington Springs, University Of Florida and
Groves.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2976 8265 3014 8231 3014 8216 2994 8187
2957 8237
TIME...MOT...LOC 2117Z 234DEG 7KT 2996 8197 2970 8251
ENYEDISpecial weather statement, May 30, 5:26 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Jacksonville FL 526 PM EDT TUE MAY 30 2017 FLZ025-032-033-125-302200- Inland Duval FL-St. Johns FL-Clay FL-Coastal Duval FL- 526 PM EDT TUE MAY 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. JOHNS... NORTHEASTERN CLAY AND SOUTHEASTERN DUVAL COUNTIES UNTIL 600 PM EDT... At 526 PM EDT, Doppler radar was tracking a strong thunderstorm over Nas Jax, or near Mandarin, moving southeast at 10 mph. Nickel size hail and Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Locations impacted include... Orange Park, Unf, Mandarin, Fruit Cove, Fleming Island, Baymeadows, Ortega, Bellair-Meadowbrook Terrace, Switzerland and Nas Jax. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3013 8181 3031 8169 3026 8143 3004 8155 TIME...MOT...LOC 2126Z 294DEG 10KT 3020 8166 HESS
Special weather statement, May 30, 5:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
536 PM EDT TUE MAY 30 2017
GAZ150-164-302215-
Ware GA-Charlton GA-
536 PM EDT TUE MAY 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE AND NORTHERN
CHARLTON COUNTIES UNTIL 615 PM EDT...
At 536 PM EDT, Doppler radar was tracking a strong thunderstorm near
Stephen Foster State Park, moving east at 20 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Folkston, Stephen Foster State Park, Homeland, Race Pond and Winokur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3082 8190 3083 8195 3082 8196 3078 8197
3078 8199 3079 8202 3078 8202 3077 8201
3068 8229 3096 8239 3102 8214 3101 8213
3101 8208 3104 8207 3106 8200 3106 8197
3105 8196 3086 8190
TIME...MOT...LOC 2136Z 253DEG 15KT 3086 8225
HESSSpecial weather statement, May 30, 5:40 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Jacksonville FL 540 PM EDT TUE MAY 30 2017 FLZ025-032-033-037-302230- Inland Duval FL-St. Johns FL-Putnam FL-Clay FL- 540 PM EDT TUE MAY 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. JOHNS...NORTHEASTERN PUTNAM...CLAY AND SOUTHERN DUVAL COUNTIES UNTIL 630 PM EDT... At 540 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from Middleburg to Switzerland to Federal Point. Movement was north at 10 mph. Nickel size hail and Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Locations impacted include... Palatka, Orange Park, Green Cove Springs, Hastings, East Palatka, Mandarin, Fruit Cove, Middleburg, Oakleaf Plantation and Federal Point. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2964 8138 2959 8181 3018 8200 3019 8159 TIME...MOT...LOC 2140Z 185DEG 7KT 3007 8191 3007 8166 2977 8154 ENYEDI
Local storm report, May 30, 5:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT TUE MAY 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 7 WSW BUNNELL 29.42N 81.37W
05/30/2017 FLAGLER FL EMERGENCY MNGR
FLAGLER COUNTY FIRE RESCUE REPORTED WIND DAMAGE TO ROOFS
OF OUTBUILDINGS AND A FEW DOWNED TREES NEAR COUNTY ROAD
305 AND COUNTY ROAD 2006.
0447 PM HAIL 7 WSW BUNNELL 29.43N 81.37W
05/30/2017 E1.00 INCH FLAGLER FL EMERGENCY MNGR
FLAGLER COUNTY FIRE RESCUE REPORTED QUARTER SIZED HAIL
NEAR COUNTY ROAD 305 AND COUNTY ROAD 2006.
&&
CORRECTED TIME OF EVENT.
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:34 PM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| May 30, 2:38 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| May 30, 2:52 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 38 min |
| May 30, 3:02 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 30, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| May 30, 3:20 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| May 30, 3:33 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 117 min |
| May 30, 3:39 PM EDT | Special Marine Warning | JAX | 66 min | |
| May 30, 3:55 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 15 min |
| May 30, 3:58 PM EDT | Special Marine Warning | JAX | 47 min | |
| May 30, 3:58 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| May 30, 4:01 PM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| May 30, 4:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| May 30, 4:17 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| May 30, 4:23 PM EDT | Special Weather Statement | JAX | Nassau | 37 min |
| May 30, 4:35 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 40 min |
| May 30, 4:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 30, 4:45 PM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| May 30, 4:54 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| May 30, 5:06 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 39 min |
| May 30, 5:08 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| May 30, 5:17 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 43 min |
| May 30, 5:26 PM EDT | Special Weather Statement | JAX | Duval | 34 min |
| May 30, 5:29 PM EDT | Areal Flood Advisory | JAX | Putnam, Saint Johns | 3 hr |
| May 30, 5:30 PM EDT | Areal Flood Advisory | JAX | Alachua | 3 hr |
| May 30, 5:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 30, 5:52 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 2 hr |
| May 30, 5:59 PM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| May 30, 6:17 PM EDT | Areal Flood Advisory | JAX | Bradford | 118 min |
| May 30, 6:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 30, 6:34 PM EDT | Areal Flood Warning | JAX | Clay, Saint Johns | 3 hr |
| May 30, 6:37 PM EDT | Special Weather Statement | JAX | Duval | 38 min |
| May 30, 6:48 PM EDT | Special Weather Statement | JAX | Union | 27 min |
| May 30, 7:24 PM EDT | Special Weather Statement | JAX | Lake | 36 min |
| May 30, 7:56 PM EDT | Special Weather Statement | JAX | Marion | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.